# SDR VNAA2010110200013

- Difficulty date: October 30, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 16,108 hours, 15,854 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 4480000601
- Part serial: 00314
- Condition: Failed
- Location: Nlg Steering
- Part time: 641 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A STEERING INOP MESSAGE.  AIRCRAFT DIVERTED TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE NOSE WHEEL STEERING ELECTRONIC CONTROL UNIT USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
